# SDR 2022F00072

- Difficulty date: December 30, 2021
- Submitted: January 25, 2022
- Operation: General aviation
- Aircraft: XAOOO
- Make and model: Boeing 737-800
- Aircraft serial: 31713
- Aircraft time: 34,907 hours, 19,633 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: None
- Condition: Leaking
- Location: Zone 400
- Component: Engine, Cfmint
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

N2 DRIVE PAD DRAIN WITH CONSTANT OIL LEAK OF 40 DROPS PER MINUTE, DURING THE OVERNIGHT AT MEX STATION AND IN ACCORDANCE WITH 500HR-WING INSPECTION-M2 CHECK, IT WAS DETECTED N2 DRIVE PAD DRAIN WITH CONSTANT OIL LEAK OF 40 DROPS PER MINUTE AT RIGHT ENGINE; SO THE RIGHT ENGINE N2 DRIVE PAD SEALSOL WAS REPLACED IAW AMM 72-60-00, TESTED CORRECT.
